0
TECHNICAL PAPERS

Stress Singularities at the Apex of a Dissimilar Anisotropic Wedge

[+] Author and Article Information
Y. Y. Lin, J. C. Sung

Department of Civil Engineering, National Cheng Kung University, Tainan, Taiwan 70101, R.O.C.

J. Appl. Mech 65(2), 454-463 (Jun 01, 1998) (10 pages) doi:10.1115/1.2789075 History: Received September 05, 1996; Revised October 15, 1997; Online October 25, 2007

Abstract

The complex form of the characteristic equation for the stress singularities of the order r λ–1 (0 < Re [λ]< 1 ) for the dissimilar anisotropic wedges is derived. Special attention is then focused on the problems that are composed by two orthotropic materials. For such problems the characteristic equation is expressed in real forms from which the dependence of the singularities on the material parameters and wedge angles is investigated. The case of a single free-fixed wedge problem is particularly studied in detail. Numerical results for several special wedge geometries are also presented.

Copyright © 1998 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In